Journal Title
Title of Journal: Sel Math New Ser
|
Abbravation: Selecta Mathematica
|
Publisher
Springer International Publishing
|
|
|
|
Authors: Zhiwei Yun
Publish Date: 2016/01/04
Volume: 22, Issue: 3, Pages: 1195-1243
Abstract
We construct automorphic representations for quasisplit groups G over the function field F=kt one of whose local components is an epipelagic representation in the sense of Reeder and Yu We also construct the attached Galois representations under the Langlands correspondence These Galois representations give new classes of conjecturally rigid wildly ramified LGlocal systems over mathbb P10infty that generalize the Kloosterman sheaves constructed earlier by Heinloth Ngô and the author We study the monodromy of these local systems and compute all examples when G is a classical group
Keywords:
.
|
Other Papers In This Journal:
|